# SDR FDEA201401230181

- Difficulty date: January 23, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 41,568 hours, 15,441 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415AAM4
- Part serial: 149
- Condition: Malfunctioned
- Location: Thrust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TOGA WOULD NOT ENGAGE.  NO OTHER  WARNINGS, COULD MANUALLY ADVANCE THROTTLES WITH NO RESTRICTIONS.  REMOVED AND REPLACED TCC COMPUTOR IAW AMM 22-36-34-04-01 AND REPFORMED A AFS/LAND TEST.  ALL SYSTEM TESTED NORMAL.
